# SDR DXTA2010011103936

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 10,174 hours, 8,401 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9536717
- Part serial: 0108
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,409 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH PILOT AND CO-PILOT LT BRAKE PEDAL REQUIRES EXCESSIVE TRAVEL/FORCE.  BLED BRAKES AND AFTER BLEEDING BRAKES SYS NOTED A PUDDLE OF HYD FLUID UNDER PILOTS LT BRAKE PEDAL.   REPLACED PILOTS LT BRAKE MASTER CYL BLED BRAKES OPERATED BRAKE SYS AND BOTH BRAKE PEDALS ON PILOTS AND CO PILOTS ARE SMOOTH AND EVEN LEAK CHECKS ARE GOOD WORK DONE IAW CH 32-42-00 OF THE MM.
